On a problem of Sierpiński
Acta Arithmetica (1965)
- Volume: 11, Issue: 2, page 189-192
- ISSN: 0065-1036
Access Full Article
topHow to cite
topErdös, P.. "On a problem of Sierpiński." Acta Arithmetica 11.2 (1965): 189-192. <http://eudml.org/doc/204754>.
@article{Erdös1965,
author = {Erdös, P.},
journal = {Acta Arithmetica},
keywords = {number theory},
language = {eng},
number = {2},
pages = {189-192},
title = {On a problem of Sierpiński},
url = {http://eudml.org/doc/204754},
volume = {11},
year = {1965},
}
TY - JOUR
AU - Erdös, P.
TI - On a problem of Sierpiński
JO - Acta Arithmetica
PY - 1965
VL - 11
IS - 2
SP - 189
EP - 192
LA - eng
KW - number theory
UR - http://eudml.org/doc/204754
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.